# SDR ASAA2018120327200

- Difficulty date: December 3, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 20,132 hours, 6,666 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 9238
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 33,062 hours, 11,732 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER START WITH ENGINES AT IDLE LEFT DUCT PRESSURE INDICATES 8 PSI. GROUNDED - YES. PERFORMED FIM TASK 36-10-00-810-804, FOUND HIGH STAGE VALVE AND REGULATOR BAD. REMOVED AND REPLACED HIGH STAGE REGULATOR PER AMM 36-11-07. REMOVED AND REPLACED HIGH STAGE VALVE PER AMM 36-11-06. RAN ENGINES FOR GROUND VERIFICATION, CHECKED GOOD. WORK PERFORMED ON NR 1 ENGINE. GROUND VERIFICATION SUCCESSFUL.
